Think Twice Before Using A Steroid Cream Or Pill Long Term!


Greetings. It’s Eric Bakker, naturopath from
New Zealand, author of Candida Crusher and formulator of Canxida, the Candida dietary
supplements. Thanks for tuning into my video. I’m going to talk a bit about steroid use
today and patients that I see with yeast infection. I’ve seen way too many people over the years
who take different kinds of steroid preparations. Whether it be for asthma, they’ll inhale a
steroid. Whether it be for dermatitis or a skin condition, they’ll put it on their hands
or different parts of their body. Maybe they’re taking prednisolone, a stronger one, for different
kinds of diseases, autoimmune diseases, for example. I’ve seen no good outcomes with people
on steroids, particularly long term. I get many cases of patients in. All the time,
I see people who take these kinds of preparations. Whether it’s creams or ointments or pills,
sometimes for years on end. And then come to seek my advice regarding overcoming some
kind of chronic illness, which they’ve developed over time.
I had a patient recently yesterday who’s been taking a steroid cream now probably for about
30 years with quite a bad urinary problem. And this poor guy has been to so many different
practitioners to try and work out what’s wrong with his urinary system. And there’s no doubt
about it, no family history on either side with this poor young guy. There are no real
clear-cut causes or reasons why he should have this problem apart from using steroid
cream for 30 years, a very powerful steroid he’s been using. You can see what’s happened.
He’s suppressed his adrenal gland. He’s suppressed his ability to make cortisol properly. He’s
even showing some signs of Cushing’s disease already, which is just too much steroid in
the body. If you’re watching this video and you’re taking
a preparation for say psoriasis or dermatitis and it involves a topical application of a
steroid, maybe you’re swallowing some prednisone tablets on a regular basis for some condition
that you’ve got. Or perhaps you’re inhaling steroids for asthma. The long-term consequences
of these drugs can be devastating for your cardiovascular system, for your musculoskeletal
system, for your immune system, it just doesn’t make sense long term to take a hormone in
that your body itself produces. You’ll only end up in serious problems doing this. Just
like you will be by continuing to borrow money all the time from banks. Eventually, you’ll
get to a point where you just can’t pay the debt anymore. And that’s what I see with people
with long-term steroid use. To me some of the two worst drugs I’ve ever
seen patients use repeatedly would have to be antibiotics and steroids. So if this rings
a bell for you, stop and think about what you’re doing. Go and see a health care practitioner
and tell them that you’re concerned about steroid use. Or maybe go and see someone like
me or another health care professional who can guide you on how you can get off this
stuff. Because what you’re presenting with right now could very well be linked to the
long-term use of that steroid that you’re using right now.
Thanks for tuning in.

15 thoughts on “Think Twice Before Using A Steroid Cream Or Pill Long Term!

  1. Thank you for posting this video. I have a really bad acne for 2 years, but last year on October one of my relative suggested a cream named nerisona combi cream to cure my acne, and I bought it and use it till this month. It does wonder to my skin. I have really never search abt those cream until this week when I saw on the Instagram one of youtuber that I subscribed posted her picture with really bad skin condition (super dry and flakes) and told that it was all caused by using topical steroid for 8 years. So I am kinda directly suspected those nerisona combi cream that I use, and when I browse through, I find that those are one of a type of POTENT topical steroid. I immediately stop using it and throw it away. But now I am really scared that I will get the bad impact of using topical steroid more almost a year. Can you suggest something on how to minimize the impact? Would love to hear soon from you.

  2. We have a 3 year old girl with severe eczema and would love to take her off the steroid creams we are using on her whole body applied with wet wrappings every day. After having seen multiple specialists, vigerously cleaning up her diet and cutting out allergens, foods she is intolerant to things just seem to get progressively worse. We hate using the steroids on her but that seems to be the only thing that keeps her off antibiotics and out of hospital right now. The creams make it better but then the condition always gets worse again like clockwork. Totally desperate to get some help!

  3. I was on seretide 500 2 puffs a for a year it made my chest heavy and my breathing got worse until i decided one night to take just the one puff a day i was coping better on one puff but was very worried. I called my doctor and he said i was meant to be on the seretide 500 for only a short time and then put me on seretide 250 and to take two puffs a day i am hoping and praying they will take it down again soon i did say that seretide makes me worse but nurse would not listen she said lets see you with out any inhalers sarcastically and see how you go i felt she was very unfair insulting me like that.

  4. Dear Sir ! Is it possible to beat Candida or SIBO if I have to take budesonid continuously ? It is said that it has low systemic effect. I've got Colitis and PSC that turned into PBC unfortunateley. I've got Casein Intolerance so I stopped to eat dairy long ago.When I started a low protein diet it helped to lower liver enzymes a lot but than constipation and an all joint arthritis appeared at the same time. My gastroenterologist says that it's only a little inbalance in the gut, but according to the information I gatherd on the web it can be Klebsiella overgrowth or Candida or both. I couldn't find comprehensive stool test here in Hungary , so I'm just guessing. Symptoms are most severe when I eat fruits or starchy vegetables. Digestive enzymes help to reduce symptoms like constipation and flatulence. My stool is ok.

  5. I would like to extend a great gratitude to you, doctor. Could you please keep me posted on the trust-worthy source of info regarding Steroid cream on the potential cause of milia. I've developed tons of milia after so many disappointments in switching skin care products which actually made my skin really upset. Please give me your advice on this problem. I am not an expert in dermatological field, therefore, I learnt from the best, for some reasonable attempts, I have done a lot of insight research on skin issue. ^_^. P/s thank you very much professor.

  6. sir i have been using betnovate N which is a steroid cream for ove 8 months and i really want to leave it…what should i do???what will be tge side effects?? and how much time will it take to be normal??

  7. I use steroid cream on my exsema, clears up every time.no side effects. Definitely not stopping using it. That would be dumb tbh

  8. Sir, i have used momate a topical corticosteroid on my face for an year now…After knowing abt it's side effects i stopped using it..But now I started getting hair on my chin, getting hard pimples, muscle pain, lymph node pain( arm pit and side of jaw line)..Wt shud i do now..Pls help sir

  9. 1 INJECTION TRIAMCINOLONE AND 4 DAYS 0.1 CREAM 17 MONTHS AGO. AND WENT THROUGH THE WORST TORTURE. STEROID PHSYCHOSIS BONE PAIN BRUSE EASLY FATGUE DEOPRESHION STILL VERY TIERD AFTER AWAKE FOR ONLY 5-6 HOURS. NOTHING I CAN DO . MY DICTOR SAYS I HAVE CUSHING LIKE SYN- BUT NOTHING HE OR ANY ONE CAN DO. ALL THIS FOR A RASH. POISON AND WHO MADE THIS STUFF IS GETTING MONEY FOR THREAT OF PEOPLES LIFE.

  10. My rel Using storoid cream from two year now want to leave it but doctor is advising not to stop certainly he is now treating naturally by allovera and honey should she stop it give your advice

  11. Yes it's True. I suffered pain thinking I damaged one of my Tendons. so I had it xrayed and found the small tendon was slipping of my shoulder onto the nerve tissues that cause the pain . having the steroid injection it was great after a few days the ain had eased. but low and behold I started getting recations of not seeing properly and I couldn'tv get them checked until I was back to normal from the reactions I had. few days later blood preasure heart beet and cholestrol went high causing health problems. and ended up in hospital twice. they took blood and found my etones were attacking my body and why I was suffering from the symptoms the worst was Vertigo I thought my time was up and if you go into smal places it's even worse. how long does it last till it wears off and I I can say is holy crap can't ever have that steroid injection again. just suffer the pain. thats my life story. and I am allergic to a lot of Tablets too. but if you look at your immune system it can cure pain and other things that upset your body motabolism cells. so if you strengthen your immune system then you have no worries as long as you eat the propper food and no chemicals substances.

Leave a Reply

Your email address will not be published. Required fields are marked *